Representations of the discrete Heisenberg group on distribution spaces of two-dimensional local fields
- Authors: Osipov D.V.1,2, Parshin A.N.1
-
Affiliations:
- Steklov Mathematical Institute of Russian Academy of Sciences
- National University of Science and Technology MISiS
- Issue: Vol 292, No 1 (2016)
- Pages: 185-201
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/173465
- DOI: https://doi.org/10.1134/S0081543816010120
- ID: 173465
Cite item
Abstract
We study a natural action of the Heisenberg group of integer unipotent matrices of the third order on the distribution space of a two-dimensional local field for a flag on a two-dimensional scheme.
About the authors
D. V. Osipov
Steklov Mathematical Institute of Russian Academy of Sciences; National University of Science and Technology MISiS
Author for correspondence.
Email: d_osipov@mi.ras.ru
Russian Federation, ul. Gubkina 8, Moscow, 119991; Leninskii pr. 4, Moscow, 119049
A. N. Parshin
Steklov Mathematical Institute of Russian Academy of Sciences
Email: d_osipov@mi.ras.ru
Russian Federation, ul. Gubkina 8, Moscow, 119991
Supplementary files
